# SDR COMA2008122250038

- Difficulty date: December 16, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 34,107 hours, 31,394 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Anti Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED ANTI-ICE DUCT WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  INSPECTED ACFT, FOUND CLAMP AT LEFT I/B PICCOLO TUBE LOOSE.  RETORQUED CLAMP, OPS AND LEAK CHECKS GOOD.
